U.S. doctors online nowAsk doctors free
UT
A 27-year-old female asked:

had only little blood in urine. bloodwork normal, ct scan normal. dr at er put me on antibiotics for uti? been nauseous, ab pain, back pain, don't want to eat. how long til i get back to no nausea or pain?

4 doctor answers11 doctors weighed in
Dr. Joseph Roosth
Internal Medicine 35 years experience
1 week: If you do in fact, have a urine infection that reached the point of such symptoms, it implies that the infection is somewhat worse than just a simple bladder infection. The nausea, back pains etc imply it may have actually been involving your kidneys. This is a pretty sick type of circumstance and usually takes a good week for the symptoms to improve. Be sure to f/u with your pcp.
Dr. Liawaty Ho
Hematology and Oncology 23 years experience
Go to see MD : You should go to see your md or go back to er. Your nausea, abd pain, back pain, decrease apetite etc may be related to certain condition that was not seeing well on your previous work-up or those symptoms could be related to the antibiotics that you take. ( allergc reaction).
Dr. John Maesaka
Nephrology and Dialysis 60 years experience
Indefinite: May not have uti. Must rule out nephrolithiasis.
Dr. George Klauber
Specializes in Pediatric Urology
Nephrolithiasis = kidney stones
Mar 14, 2013
Dr. Francisco R. Rodriguez
Urology 9 years experience
Blood in urine: Blood in urine does not signify a uti, but many physicians regretfully treat it as such. Your other symptoms you have may be related to side effects from the antibiotic. See your pcp, .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 44-year-old member asked:

Will potassium and sodium deficiency cause muscle pain and strain?

1 doctor answer1 doctor weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Potassium yes: It is very common to experience muscular problems with low potassium but not all causes of cramps, muscle pain or strain are due to low potassium. Low sodium is less likely to be associated to muscle pain and strain.
A 29-year-old member asked:

Does relief of chest pain with nitroglycerin mean coronary artery disease?

2 doctor answers3 doctors weighed in
Dr. Charles Jost
Cardiology 36 years experience
No: No, it is non-specific. Chest pain from gi, gastrointestinal, conditions is also relieved with nitroglycerine at times. For example, esophageal spasm. If you are experiencing this pain, you must seek medical attention to evaluate your situation.
DE
A 29-year-old member asked:

I have lower back pain, itching all over , frequent fevers, im loosing weight without dieting, deformed hands, lower spine intensive pain.Trouble walk?

3 doctor answers7 doctors weighed in
Dr. Shelby Terstriep
Internal Medicine 20 years experience
Needs workup: Boy, it sounds like you've have a lot of issues that have come up. I would see your physician this week. Many things will need to be looked into including infection, inflammatory conditions (i.e. Autoimmune diseases), and malignancies. Please get help and good luck.
TX
A 45-year-old male asked:

With painful periods w/large clots, the ob gyn did a endometrial biopsy. After 4 days, i'm still spotting/bleeding w/pain after walking little. Ideas?

2 doctor answers4 doctors weighed in
Dr. LUIS IRIZARRY
A Verified Doctoranswered
A US doctor answeredLearn more
See your gyn: See your gyn. That's what i would do. Gyn is in a better position to evaluate, and manage this particular issue.
IL
A member asked:

Experiencing prolonged chest congestion. X-Rays, blood tests negative. Antibiotics didn't work. Have been trying Zyrtec at night, together with nasal spray Qnasl (beclomethasone dipropinat) to reduce post-nasal drip. After one week, cough is less persiste

3 doctor answers5 doctors weighed in
Dr. Sue Ferranti
Internal Medicine 29 years experience
Bronchospasm ....: You may have some bronchospasm contributing to your symptoms. Perhaps a trial of a bronchodilator inhaler with a steroid inhaler would be worthwhile to see if the cough/congestion resolves further. You may have partial treatment with your current regimen. See your doctor to try this approach. If you smoke, you need to quit to decrease airway inflammation.
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
I would add try nasal saline and pillow/mattress covers, since your symptoms improved following treatment for allergies.
Feb 22, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.